MAUDE Adverse Event Report: SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC

SECHRIST INDUSTRIES INC. SECHRIST INDUSTRIES INC.; CHAMBER, HYPERBARIC
Model Number 3300H-00
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is based solely on the available information at this time.This incident is currently under investigation by the troy, michigan officials and sechrist has not yet been officially notified.At this time, there is not enough information to determine the root cause or if any device malfunction occured.Manufacturer reference file no: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, sechrist became aware of a death, to a child, that was being treated in a hyperbaric chamber.His mom, who was next to the chamber at the time, also suffered injuries to her arms.Officials in troy, michigan are investigating the matter.
 
Additional Manufacturer Narrative
This will supplement the information submitted on (b)(6) 2025 (same day of the incident), (b)(6) 2025 regarding the incident that incurred at the (b)(6), involving a sechrist model 3300hr hyperbaric chamber identified by s/n (b)(6).On june 26, 2025, a representative of (b)(6) attended an inspection of the sechrist model 3300hr hyperbaric chamber identified by s/n (b)(6).The inspection was attended by counsel representing individuals against whom criminal charges have been filed in the state of (b)(6).The inspection was attended by counsel representing the (b)(6) family, the (b)(6) center and the property owner / manager, the (b)(6) (civil parties).The inspection was attended by consultants retained by the parties.The inspection was conducted pursuant to a june 23, 2025 order of the honorable (b)(6) in the circuit court for the county of (b)(6) ((b)(4)) that lifted a prior restraining order on the premises and permitted the inspection.Representatives of the (b)(6) fire department hosted the inspection.The consultants retained by the parties took photos of the incident scene and subject sechrist model 3300hr hyperbaric chamber.The inspection included 3d scans of the incident scene and portions of the sechrist model 3300hr hyperbaric chamber.The inspection included testing of the grounding of the subject sechrist model 3300hr hyperbaric chamber and testing of the circuits in the subject sechrist model 3300hr hyperbaric chamber.(b)(4) representative did not identify any evidence that there was a grounding strap in the subject at the time of the incident.(b)(4) representative conducted the testing of the circuits of the subject sechrist model 3300hr hyperbaric chamber.Sechrist representative did not identify anything wrong with any of the circuits of the subject sechrist model 3300hr hyperbaric chamber.The subject sechrist model 3300hr hyperbaric chamber and artifacts from the incident including the stretcher plate and textiles on the stretcher plate are being preserved by the parties for future lab testing pursuant to a protocol to be agreed upon.Manufacturer reference file no.: (b)(4).

Brand Name
SECHRIST INDUSTRIES INC.
Common Device Name
CHAMBER, HYPERBARIC
Manufacturer (Section D)
SECHRIST INDUSTRIES INC.
4225 e. la palma ave.
anaheim 92807
Manufacturer (Section G)
SECHRIST INDUSTRIES INC.
4225 e. la palma ave.
anaheim CA 92807
Manufacturer Contact
majid mashayekh
4225 e. la palma ave.
anaheim 92807
MDR Report Key21289215
Report Number2020676-2025-00008
Device Sequence Number18480505
Product Code CBF
UDI-Device Identifier00852682007637
UDI-Public00852682007637
Combination Product (Y/N)N
PMA/510(K) Number
K140559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3300H-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/31/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale